# SDR P5CA0601486

- Difficulty date: June 10, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 22,836 hours, 3,964 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Condition: Failed
- Location: Coupling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AT TOP OF CLIMB (CRUISE) MULTIPLE EICAS MESSAGES -BLEED DUCT L-.  REPLACED SEALS AT FLEX COUPLING AT WBL 450 LEADING EDGE PNEUMATIC DUCT PER MM 36-11-02.
